# SDR AMTA200500298

- Difficulty date: March 22, 2005
- Submitted: July 19, 2005
- Operation: Air carrier
- Aircraft: N161AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1219
- Engine: Rroyce RB211524*
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 1535927109
- Part serial: M0056
- Condition: Unserviceable
- Location: Lt Mlg
- Part time: 12,062 hours, 3,585 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN GEAR WAS LOWERED, AIRCRAFT SHUDDERED AND A LOUD BANG HEARD, LOST C HYD SYSTEM, LT MLG DOWN AND LOCKED LIGHT NEVER CAME ON.  RAN APPROPRIATE CHECKLIST A ND LANDED, STOPPED ON RUNWAY 7R TO BE TOWED OFF.  FOUND MULTIPLE ITEMS BADLY DAMAGED.  REMOVED AND REPLACED MLG RETRACTION ACTUATOR IAW MM.  REPLACED DOWNLOCK INDICATOR BRACKET AND CABLE, UPPER  UNIVERSAL JURY BRACE BRACKET STRUT HOSE ADAPTER BRACKET.  (K)
